gynecologist-icon
Mirena iud
I had problem of prolonged bleeding. My gynaecologist inserted Mirena IUD before 1 year 5 months. But still I am facing spotting or sometimes bleeding for about 10-12 days. I take fibrocede - 25 tablet for 20 days then within 3-4 days bleeding stop. Also I am facing trouble in loosing weight. What should I do now.
21 Views v

Answers (5)

Pls connect for online consultation and advice
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Mirena often causes irregular spotting in the first few months. But bleeding this prolonged, more than a year after insertion, isn't typical anymore. Needing a tablet each cycle just to stop it points the same way. This usually means the uterine lining or the device position needs review. Your difficulty losing weight is likely separate, since Mirena itself doesn't usually cause weight gain.
Next Steps
Please see your gynaecologist for a pelvic ultrasound to check the IUD position and the uterine lining. A blood count is also worth doing, since bleeding this prolonged can lower your iron levels over time.
Health Tips
If bleeding ever soaks a pad within an hour, or you feel dizzy or breathless, get checked the same day.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.